A Choquet Ordering and Unique Decompositions in Convex sets of Tight Measures
Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 32-46
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_21_a3,
author = {Gerhard Winkler},
title = {A {Choquet} {Ordering} and {Unique} {Decompositions} in {Convex} sets of {Tight} {Measures}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {32--46},
year = {1981},
volume = {21},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_21_a3/}
}
Gerhard Winkler. A Choquet Ordering and Unique Decompositions in Convex sets of Tight Measures. Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 32-46. http://geodesic.mathdoc.fr/item/MR_1981_21_a3/